# SDR DXTA2015072306046

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 7,806 hours, 6,249 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Condition: Shutdown
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING COMPRESSOR SHUT ITSELF OFF WHILE ON THE GROUND WITH GROUND POWER UNIT, IMMEDIATELY CREATED A SMOKY ODOR INSIDE THE CABIN.  BLACK SMOKE WAS VISIBLE COMING OUT OF THE AFT EQUIP COMPARTMENT, TURNED OFF THE POWER & OPENED THE AFT BAGGAGE DOOR.  R & R A/C COMPRESSOR PALLET ASSEMBLY IAW MM 21-52-00.  SERVICED A/C SYSTEM IAW MM 12-19-02.  OPS CHECKED GOOD.
